# SDR MASA2009011000015

- Difficulty date: January 10, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N17156
- Make and model: Cndair CL6002B19
- Aircraft serial: 7156
- Aircraft time: 26,998 hours, 22,927 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AND RT EMERGENCY LIGHTS INOPERATIVE.  MX REPLACED LIGHTS AND OPS CHECKED GOOD.
